Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Rearrangements of series of functions


Author: Vladimir Drobot
Journal: Trans. Amer. Math. Soc. 142 (1969), 239-248
MSC: Primary 40.46; Secondary 46.00
MathSciNet review: 0246022
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Mahlon M. Day, Normed linear spaces, Academic Press Inc., Publishers, New York, 1962. MR 0145316 (26 #2847)
  • [2] Nelson Dunford and Jacob T. Schwartz, Linear operators. Part I, Wiley Classics Library, John Wiley & Sons Inc., New York, 1988. General theory; With the assistance of William G. Bade and Robert G. Bartle; Reprint of the 1958 original; A Wiley-Interscience Publication. MR 1009162 (90g:47001a)
  • [3] E. Hille, Analysis. Vol. I, Blaisdell, New York, 1964.
  • [4] E. Steinitz, Bedingt konvergente Reihen und konvexe Systeme, J. Reine Angew. Math. 143 (1913).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.46, 46.00

Retrieve articles in all journals with MSC: 40.46, 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0246022-2
PII: S 0002-9947(1969)0246022-2
Article copyright: © Copyright 1969 American Mathematical Society